# SDR DALA2024032203667

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 26,041 hours, 9,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3856, AFT EXTERIOR OVERWING AND AFT INTERIOR EXIT IDENTIFIER EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED BATTERY ON POWER SUPPLY M1670 (LP 5389259)
